# SDR USAABA01005

- Difficulty date: May 26, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 342
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: P3C0040800
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 740 - EN ROUTE PIT-LGW, CREW RECEIVED THE ECAM WARNING 'AIR ENG 2 BLEED FAULT.'  DUE TO WEATHER RESTRICTIONS, FLIGHT DIVERTED TO PHL AND LANDED WITH NO FURTHER PROBLEM.  MAINTENANCE REPLACED THE EXCHANGER OUT TEMPERATURE SENSOR.  (M)
